To access the full text documents, please follow this link: http://hdl.handle.net/2117/111651

Corrigendum to"On the limiting distribution of the metric dimension for random forests" [European J. Combin. 49 (2015) 68-89]
Mitsche, Dieter; Rué Perna, Juan José
Universitat Politècnica de Catalunya. Departament de Matemàtiques; Universitat Politècnica de Catalunya. MD - Matemàtica Discreta
Àrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
Combinatorial analysis
Stein's method
Combinacions (Matemàtica)
Attribution-NonCommercial-NoDerivs 3.0 Spain
http://creativecommons.org/licenses/by-nc-nd/3.0/es/
Article - Updated version
Article
         

Show full item record

Related documents

Other documents of the same author

Fabila Monroy, Ruy; Huemer, Clemens; Mitsche, Dieter
Fabila-Monroy, Ruy; Huemer, Clemens; Mitsche, Dieter
 

Coordination

 

Supporters